# SDR CALA0800311

- Difficulty date: March 11, 2008
- Submitted: April 7, 2008
- Operation: Air carrier
- Aircraft: N11641
- Make and model: Boeing 737524
- Aircraft serial: 28902
- Aircraft time: 28,117 hours, 14,941 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 6948985502
- Condition: Cracked
- Location: Bs 348 S13l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL ATTACH CLIP TO FRAME STA 348 AT STR 13 LT IS CRACKED (MARKED).  REPAIRED PER PACE EA 641-53-001 CAL AND EC/RA5310-04742.
